# SDR SWIA200110310

- Difficulty date: October 14, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 11,998 hours, 17,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT FRAME 13 AFT OF DIRECT VISION WINDOW ON LEFT SIDE OF COCKPIT CRACKED.  REPLACED BRACKET AT FRAME 13 AFT OF DV WINDOW ON LEFT SIDE OF COCKPIT IAW MM 53-00-00.
